A 20-year-old female asked:
I haven't had a period in almost a year and that period was brought on by birth control and lasted a month.
1 doctor answer • 2 doctors weighed in
Pediatrics 30 years experience
See gynecologist: Sometimes birth control is used to restart normal cycles. See your doctor. Good luck!
281 viewsReviewed >2 years ago
A 18-year-old female asked:
When you go off birth control do you lose your period for a month?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Sometimes: There is a condition known as post pill amenorrhea which is the delayed return of periods after being on the pill. It does not always happen but can, rarely, last for up to one year. Be careful because ovulation and fertility can resume before your period does. Hope this helps.
3.4k viewsAnswered >2 years ago
Last updated Sep 7, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.